# SDR CHQA200900217

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 13,129 hours, 11,263 cycles
- Engine: Allsn AE3007A
- Engine time: 11,722 hours, 9,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT UPPER EMERGENCY LIGHT WAS FOUND TO BE INOP WHEN TESTED.  MAINTENANCE REPLACED THE SPLICE AT SP8928 PER SWPM 20-21-00, AND THE EMERGENCY LIGHT OPERATED NORMALLY.
